Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Problem in masturbation, weakness, lazy, pains. How to get back to normal?

sir, I had problem of masturbation ( Hand Practice), due to this reason lost my health, i feeling weakness, lazy,pains etc, how i can leave this habit and I can t gat back normal position because of masturbation. So what should I do I m going for marry. Help me please. I have live this habit but I don t know what will be happen I m totally scared
Asked On : Thu, 15 Nov 2012
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Sexologist 's  Response
good evening

it is not due to masturbation that you had gone weak ,but is due to your eating habits and life style ,if you are taking good diet and doing good work out you will never get any king of weakness.
you should do some tests of vitamins and hormones which will give you exact diagnosis
it will help you in near future also and more over don t think that masturbation had spoiled you ,it is an natural process and one can do it ,but you can t be addicted to it
once you understand it you will get the treatment of it
Dr Vinod Raina
Answered: Thu, 22 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor